# SDR CA110729004

- Difficulty date: July 23, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,411 hours
- Engine: Ge CF348E5A1
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 900005832PR
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK, NR 3 MAIN WHEEL BRAKE WAS GRABBING & DISINTEGRATING ACTION: NR 3 BRAKE AND NR 3 MAINWHEEL REPLACED.  AXLE INSPECTED, NIL FAULTS. COMMENTS: TIRE WAS SEIZED ON BRAKE, NECESSARY TO REMOVE THE WHEEL AND BRAKE AS A UNIT. REMOVED: 90000582WT, SN: JUN07-1561, POS NR3, REMOVED: 90000595, SN: JUN07-1561, POS NR 3 (MLG OTBD HALF WHEEL) REMOVED: 90000600, SN: JUN07-1561, POS NR 3 (MLG INBD HALF WHEEL) REMOVED: DR31020T, SN: 10348341, POS NR3 (MLG TIRE)
